If a person has Hashimoto's and is taking synthroid, would an increase in exercise effect the therapeutic levels of the synthroid? I'm just curious about this. I would like to encourage my daughter to exercise but in the back of my mind I'm concerned about this. Thanks...
Really, I just don't feel as well if I don't exercise.
It would take awhile for additional activity to show up in blood tests -- but, sometimes, the additional activity means a need for a dose increase -- if your daughter is tested regularly, this should be no problem.
Actually, sometimes, people who begin an exercise program lose weight, and then actually need LESS of a dose.
If your daughter becomes symptomatic after a couple of months, one way or another, couldn't you just get her blood levels retested?
There are hypo's who run marathons -- their TSH goes up -- they work it out.
Carl Lewis won his 9th gold medal while on a med much like Synthroid.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.